# SDR DXTA2021102150620

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 13,689 hours, 9,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT SIDE INTERIOR, EXTERIOR MAIN CABIN DOOR ENTRANCE, AND RIGHT WING LANDING EMERGENCY LIGHTS ARE INOPERATIVE.  THE LIGHTS DO NOT EVEN ILLUMINATE WHEN THE MAIN BATTERIES ARE ON AND THE EMER LIGHT SWITCH IS ON. // SIGNOFF//  VERIFIED CONNECTIONS TO EMER BATT PACKS SECURE, CONNECTIONS GOOD. ACCOMOPLISHED OPERATIONAL TEST OF EMERGENCY LIGHT AND FOUND OPERATIONAL TEST SATISFACTORY. COULD NOT DUPLICATE DISCREPANCY. CONTACTED MCC, NO HISTORY ON THIS ITEM, GOOD TO RTS POWERED DOWN AND SECURED AC. DONE IAW CE-680 AMM 33-50-10
